# SDR FDEA201310272628

- Difficulty date: October 27, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 29,133 hours, 20,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE CORRODED, LBL 24, BS 420-440.  REMOVED DAMAGED SEAT TRACK SPLICE. FABRICATED AND INSTALLED IAW DRAWINGS 3505,3475 REV G, AND 3458 REV K.
